MAUDE Adverse Event Report: C2 THERAPEUTICS CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES, PRODUCT CODE: GEH

C2 THERAPEUTICS CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES, PRODUCT CODE: GEH
Model Number FG 1012/FG 1009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Stenosis (2263)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dysphagia is a known, anticipated adverse event after endoscopic eradication therapy, and may occur after radiofrequency ablation or cryotherapy procedures.During the egd to examine the symptoms of dysphagia, a narrowing of the esophagus was noted; however, the endoscope was passed through the narrowed area and further dilation was not required.
 
Event or Problem Description
C2 became aware of dysphagia event on (b)(6) 2017.The patient was initially treated with the cryoballoon on (b)(6) 2017.At a 30-day phone call follow up, the patient reported difficulty swallowing and food getting stuck in the esophagus (on (b)(6) 2017), but eventually went down.The patient was scheduled for egd on (b)(6) 2017 with a possible dilation to address the dysphagia.A narrowed area in the esophagus was noted; the endoscope was passed through the area of narrowing and no further dilation was performed.

Brand Name
CRYOBALLOON ABLATION SYSTEM
Common Device Name
CRYOSURGICAL UNIT WITH ACCESSORIES, PRODUCT CODE: GEH
Manufacturer (Section D)
C2 THERAPEUTICS
303 convention way, ste 1
redwood city CA 94063
MDR Report Key6904987
Report Number3008780134-2017-00014
Device Sequence Number16368351
Product Code GEH
UDI-Device Identifier00854924006125
UDI-Public00854924006125
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/01/2017
Device Model NumberFG 1012/FG 1009
Device Lot Number08012017-01/12052016-02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;